CSN Login
Members Online: 15

You are here

Whats causing me to be shake in the morning?

garden gal
Posts: 212
Joined: Nov 2010

for the past month shortly after getting out of bed I start to shake, it passes after a couple of hours be really starting to bother me. I'm on cisplatin and now it's been almost 2 years on chemo with only a break after my second surgery. This is the 8th chemo drug I've been on over the past 3 years. Kathy

debrajo's picture
debrajo
Posts: 1062
Joined: Sep 2011

Have you had yourself checked for diabetes? If you tend that way, all the chemo could certainly mess up your insulin production in your pancress. I tend to get very shaky or sleepy mid-day if I don't eat or early mornings if I didn't eat a good supper or have a late snack.Just a thought. Best, debrajo

debrajo's picture
debrajo
Posts: 1062
Joined: Sep 2011

Have you had yourself checked for diabetes? If you tend that way, all the chemo could certainly mess up your insulin production in your pancress. I tend to get very shaky or sleepy mid-day if I don't eat or early mornings if I didn't eat a good supper or have a late snack.Just a thought. Best, debrajo

kayandok
Posts: 1223
Joined: Jun 2008

i felt "shivers" come on from the inside of me, but I wasn't cold. It happened more, the longer I was on cisplatin. I'm not sure if your "shakes" are the same kind of thing, but it really made me very uncomfortable. They stopped after I finished cisplatin. For many reasons, I will never go on that chemo again. I think I have had 8 (lost count) chemo cocktails now too. Is the cisplatin working? How is the nausea and fatigue? How many cycles of the cis have you had?
Take care,
Kathleen

garden gal
Posts: 212
Joined: Nov 2010

I don't have diabetes. had that checked, but thanks. I've had 2 cisplatin so far and this is the first chemo drug to make nausious, guess I've been very lucky. The fatique isn't too bad usualy last for a week and then I'm good. I wouldn't say I shake from the inside but I could be wrong. I'll mention this to my DR next week when I go for round three, they will do a ca125 then and I'm crossing my fingers that it's working, running out of options and my numbers are over 2000 now. Thanks again will let you know how I'm doing. Kathy

kikz's picture
kikz
Posts: 1333
Joined: Jun 2010

white blood count and electrolytes checked. I ended up in the hospital for 8 days for low white blood count after first round of cisplatin and 5 days when all my electrolytes tanked during third round. The ER doctor actually told me she didn't know how I made it. Wow, thanks doc! Of course it kicked my cancer so I guess I'd do it again if I had to.

The mistake I made both times was confusing "chemo sick" with actually needing medical care. It was hard to tell. My doctor scolded me for not calling in sooner. Just keep your doctor informed and don't wait until you are practically comatose which is what I did.

Hope you feel better, Kathy.

Karen

garden gal
Posts: 212
Joined: Nov 2010

My blood work is checked every week,but I'm going to call the Dr today. Kathy

Kaleena's picture
Kaleena
Posts: 1581
Joined: Nov 2009

Kathy:

Is your shaking more like vibration type shaking? Is it kinda like you feel you are shivering but in a different way?

That is the kind of shivering I had - vibration type and it would be throughout my body. I had just mentioned this to someone and she told me that when that had happened to me that it was my nerve endings rejuvenating.

garden gal
Posts: 212
Joined: Nov 2010

that is exactly how it feels. Can you explain to me what you mean by nerve endings rejuvenating. Is this from the chemo? thanks Kathy

Kaleena's picture
Kaleena
Posts: 1581
Joined: Nov 2009

Kathy,

As we all know, chemo can cause neuropathy. Neuropathy causes pain, tingling etc., because the nerve endings are degenerating. Chemo causes the nerves to "short circuit". So if it is chemo induced neuropathy, then maybe the nerve endings are rejuvenating. I will ask my friend's daughter when I see her again if this is what she meant. I did have neuropathy too.

I told my husband that I felt like my body was "rebooting". Or that my body forgot how to "shiver". Very weird sensation.

Kathy, if I find out anything more, I will let you know.

Kath

Prissy777
Posts: 40
Joined: Dec 2014

I too wake up shaky and feel shaky most of the day and I had five treatments of Cisplatin.   Will this go away.   No, I don't have diabetes either.

Kaleena's picture
Kaleena
Posts: 1581
Joined: Nov 2009

Prissy,

mine went away after I had completed chemo.  I don't have diabetes either.

Kathy

3750lsd
Posts: 7
Joined: Mar 2014

I had awful hand tremors when I was on Cisplatin. No neuropathy but the tremors were a side effect that drove me crazy. It stopped a few months after I finished it. 

Subscribe to Comments for "Whats causing me to be shake in the morning?"